Affordable childrens non aspirin. Reviews October, 2020, page 6

Advil Children's Suspension Sugar Free, Dye Free, Berry 4 oz (Pack of 2)

Search only Advil brand name

Advil Children's Suspension Sugar Free, Dye Free, Berry 4 oz (Pack of 2)

Current price: 18.47 USD


Order at Amazon


  • Dye-free formula for less mess and easy dosing
  • Relieves aches and pains
  • Long lasting-up to 8 hours

More Info

Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11, Grape - 4 Fl Oz

Search only Advil brand name

Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11, Grape - 4 Fl Oz

Current price: 23.93 USD


Order at Amazon


Height: 1 Inches

Length: 1 Inches

Width: 1 Inches

Weight: 1.2 Pounds

  • Dye-free formula for less mess and easy dosing
  • Relieves aches and pains
  • Long lasting-up to 8 hours
  • HSA and FSA eligible products for your budget
  • Grape flavored medicine with a liquid ibuprofen suspension form for easier dosing
  • Kids liquid pain reliever for ages 2 to 11
  • Kids ibuprofen that provides unsurpassed fever relief among OTC pain relievers/fever reducers for up to 8 hours
  • Kids fever medicine that reduces fever below 100 degrees F both faster and longer than Children's Tylenol
  • Fever reducer for kids that relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • One 4 fluid ounce bottle of grape-flavored Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11

More Info

Aspirin Regimen Bayer 81mg Chewable Tablets, #1 Doctor Recommended Aspirin Brand, Pain Reliever, Orange Flavor, 36 Count

Search only Bayer brand name

Aspirin Regimen Bayer 81mg Chewable Tablets, #1 Doctor Recommended Aspirin Brand, Pain Reliever, Orange Flavor, 36 Count

Current price: 6.86 USD


Order at Amazon


  • Dye-free formula for less mess and easy dosing
  • Relieves aches and pains
  • Long lasting-up to 8 hours
  • HSA and FSA eligible products for your budget
  • Grape flavored medicine with a liquid ibuprofen suspension form for easier dosing
  • Kids liquid pain reliever for ages 2 to 11
  • Kids ibuprofen that provides unsurpassed fever relief among OTC pain relievers/fever reducers for up to 8 hours
  • Kids fever medicine that reduces fever below 100 degrees F both faster and longer than Children's Tylenol
  • Fever reducer for kids that relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • One 4 fluid ounce bottle of grape-flavored Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11
  • GARUNTEE PRODUCT SHIP WORLD WIDE 14-23DAY CAN CHECK TRACKING: USPS UPS DHL FEDX

More Info

Quality Choice Children's Ibuprofen Oral Suspension Bubble Gum 4 FL OZ

Search only Quality Choice brand name

Quality Choice Children's Ibuprofen Oral Suspension Bubble Gum 4 FL OZ

Current price: 6.49 USD


Order at Amazon


  • Dye-free formula for less mess and easy dosing
  • Relieves aches and pains
  • Long lasting-up to 8 hours
  • HSA and FSA eligible products for your budget
  • Grape flavored medicine with a liquid ibuprofen suspension form for easier dosing
  • Kids liquid pain reliever for ages 2 to 11
  • Kids ibuprofen that provides unsurpassed fever relief among OTC pain relievers/fever reducers for up to 8 hours
  • Kids fever medicine that reduces fever below 100 degrees F both faster and longer than Children's Tylenol
  • Fever reducer for kids that relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • One 4 fluid ounce bottle of grape-flavored Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11
  • GARUNTEE PRODUCT SHIP WORLD WIDE 14-23DAY CAN CHECK TRACKING: USPS UPS DHL FEDX
  • 4 FL OZ
  • Pain Reliever and Fever Reducer
  • For Ages 2 to 11 years
  • Lasts up to 8 hours, alcohol free
  • Compare to the active ingredients in Children's Motrin Bubble Gum

More Info

Advil Children's Fever Reducer/Pain Reliever, 100mg Ibuprofen (Grape Flavor Oral Suspension, 4 fl. oz. Bottle, Pack of 2)

Search only Advil brand name

Advil Children's Fever Reducer/Pain Reliever, 100mg Ibuprofen (Grape Flavor Oral Suspension, 4 fl. oz. Bottle, Pack of 2)

Current price: 12.99 USD


Order at Amazon


Height: 5.15 Inches

Length: 1.94 Inches

Width: 2.13 Inches

Weight: 0.44 Pounds

  • Dye-free formula for less mess and easy dosing
  • Relieves aches and pains
  • Long lasting-up to 8 hours
  • HSA and FSA eligible products for your budget
  • Grape flavored medicine with a liquid ibuprofen suspension form for easier dosing
  • Kids liquid pain reliever for ages 2 to 11
  • Kids ibuprofen that provides unsurpassed fever relief among OTC pain relievers/fever reducers for up to 8 hours
  • Kids fever medicine that reduces fever below 100 degrees F both faster and longer than Children's Tylenol
  • Fever reducer for kids that relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • One 4 fluid ounce bottle of grape-flavored Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11
  • GARUNTEE PRODUCT SHIP WORLD WIDE 14-23DAY CAN CHECK TRACKING: USPS UPS DHL FEDX
  • 4 FL OZ
  • Pain Reliever and Fever Reducer
  • For Ages 2 to 11 years
  • Lasts up to 8 hours, alcohol free
  • Compare to the active ingredients in Children's Motrin Bubble Gum
  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes two 4 fl oz bottles of Children’s Advil Suspension, grape-flavored liquid fever medicine

More Info

Tj10 Children's Advil Suspension Fever Ibuprofen 100mg Fast Pain Relief Fever Reducer Grape Flavored Liquid for Ages 2-11 Years - 2 Packs of Grape 4 Oz

Search only Advil brand name

Tj10 Children's Advil Suspension Fever Ibuprofen 100mg Fast Pain Relief Fever Reducer Grape Flavored Liquid for Ages 2-11 Years - 2 Packs of Grape 4 Oz

Current price: 22.5 USD


Order at Amazon


  • Dye-free formula for less mess and easy dosing
  • Relieves aches and pains
  • Long lasting-up to 8 hours
  • HSA and FSA eligible products for your budget
  • Grape flavored medicine with a liquid ibuprofen suspension form for easier dosing
  • Kids liquid pain reliever for ages 2 to 11
  • Kids ibuprofen that provides unsurpassed fever relief among OTC pain relievers/fever reducers for up to 8 hours
  • Kids fever medicine that reduces fever below 100 degrees F both faster and longer than Children's Tylenol
  • Fever reducer for kids that relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • One 4 fluid ounce bottle of grape-flavored Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11
  • GARUNTEE PRODUCT SHIP WORLD WIDE 14-23DAY CAN CHECK TRACKING: USPS UPS DHL FEDX
  • 4 FL OZ
  • Pain Reliever and Fever Reducer
  • For Ages 2 to 11 years
  • Lasts up to 8 hours, alcohol free
  • Compare to the active ingredients in Children's Motrin Bubble Gum
  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes two 4 fl oz bottles of Children’s Advil Suspension, grape-flavored liquid fever medicine

More Info

Product Of Tylenol, Childrens Pain/Fever Reducer Splash Grape, Count 1 - Children & Infants / Grab Varieties & Flavors

Search only Product Of Tylenol brand name

Product Of Tylenol, Childrens Pain/Fever Reducer Splash Grape, Count 1 - Children & Infants / Grab Varieties & Flavors

Current price: 8.95 USD


Order at Amazon


  • Dye-free formula for less mess and easy dosing
  • Relieves aches and pains
  • Long lasting-up to 8 hours
  • HSA and FSA eligible products for your budget
  • Grape flavored medicine with a liquid ibuprofen suspension form for easier dosing
  • Kids liquid pain reliever for ages 2 to 11
  • Kids ibuprofen that provides unsurpassed fever relief among OTC pain relievers/fever reducers for up to 8 hours
  • Kids fever medicine that reduces fever below 100 degrees F both faster and longer than Children's Tylenol
  • Fever reducer for kids that relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • One 4 fluid ounce bottle of grape-flavored Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11
  • GARUNTEE PRODUCT SHIP WORLD WIDE 14-23DAY CAN CHECK TRACKING: USPS UPS DHL FEDX
  • 4 FL OZ
  • Pain Reliever and Fever Reducer
  • For Ages 2 to 11 years
  • Lasts up to 8 hours, alcohol free
  • Compare to the active ingredients in Children's Motrin Bubble Gum
  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes two 4 fl oz bottles of Children’s Advil Suspension, grape-flavored liquid fever medicine
  • Product Of Tylenol, Childrens Pain/Fever Reducer Splash Grape, Count 1 - Children & Infants / Grab All Varieties

More Info

Bayer Chewable Low Dose Aspirin Cherry , 3 Count

Search only Bayer brand name

Bayer Chewable Low Dose Aspirin Cherry , 3 Count

Current price: 14.99 USD


Order at Amazon


Height: 1.72 Inches

Length: 2.81 Inches

Width: 1.72 Inches

Weight: 0.02 Pounds

  • Dye-free formula for less mess and easy dosing
  • Relieves aches and pains
  • Long lasting-up to 8 hours
  • HSA and FSA eligible products for your budget
  • Grape flavored medicine with a liquid ibuprofen suspension form for easier dosing
  • Kids liquid pain reliever for ages 2 to 11
  • Kids ibuprofen that provides unsurpassed fever relief among OTC pain relievers/fever reducers for up to 8 hours
  • Kids fever medicine that reduces fever below 100 degrees F both faster and longer than Children's Tylenol
  • Fever reducer for kids that relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • One 4 fluid ounce bottle of grape-flavored Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11
  • GARUNTEE PRODUCT SHIP WORLD WIDE 14-23DAY CAN CHECK TRACKING: USPS UPS DHL FEDX
  • 4 FL OZ
  • Pain Reliever and Fever Reducer
  • For Ages 2 to 11 years
  • Lasts up to 8 hours, alcohol free
  • Compare to the active ingredients in Children's Motrin Bubble Gum
  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes two 4 fl oz bottles of Children’s Advil Suspension, grape-flavored liquid fever medicine
  • Product Of Tylenol, Childrens Pain/Fever Reducer Splash Grape, Count 1 - Children & Infants / Grab All Varieties
  • 36 each
  • Pleasant cherry flavor.
  • caffeine-free and sodium-free.
  • Regimen Bayer Chewable 81 mg contains one-quarter the dose of a regular strength aspirin. The tablets are chewable for individuals who have difficulty swallowing pills.

More Info

Rite Aid Children's Ibuprofen, Ages 2-11, Bubble Gum, 100 mg/5 ml - 8 fl oz

Search only Rite Aid brand name

Rite Aid Children's Ibuprofen, Ages 2-11, Bubble Gum, 100 mg/5 ml - 8 fl oz

Current price: 8.99 USD


Order at Amazon


  • Dye-free formula for less mess and easy dosing
  • Relieves aches and pains
  • Long lasting-up to 8 hours
  • HSA and FSA eligible products for your budget
  • Grape flavored medicine with a liquid ibuprofen suspension form for easier dosing
  • Kids liquid pain reliever for ages 2 to 11
  • Kids ibuprofen that provides unsurpassed fever relief among OTC pain relievers/fever reducers for up to 8 hours
  • Kids fever medicine that reduces fever below 100 degrees F both faster and longer than Children's Tylenol
  • Fever reducer for kids that relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • One 4 fluid ounce bottle of grape-flavored Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11
  • GARUNTEE PRODUCT SHIP WORLD WIDE 14-23DAY CAN CHECK TRACKING: USPS UPS DHL FEDX
  • 4 FL OZ
  • Pain Reliever and Fever Reducer
  • For Ages 2 to 11 years
  • Lasts up to 8 hours, alcohol free
  • Compare to the active ingredients in Children's Motrin Bubble Gum
  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes two 4 fl oz bottles of Children’s Advil Suspension, grape-flavored liquid fever medicine
  • Product Of Tylenol, Childrens Pain/Fever Reducer Splash Grape, Count 1 - Children & Infants / Grab All Varieties
  • 36 each
  • Pleasant cherry flavor.
  • caffeine-free and sodium-free.
  • Regimen Bayer Chewable 81 mg contains one-quarter the dose of a regular strength aspirin. The tablets are chewable for individuals who have difficulty swallowing pills.

More Info

Advil Children's Suspension, Grape 4 oz ( Pack of 5)

Search only brand name

Advil Children's Suspension, Grape 4 oz ( Pack of 5)

Current price: 34.92 USD


Order at Amazon


Weight: 2 Pounds

  • Dye-free formula for less mess and easy dosing
  • Relieves aches and pains
  • Long lasting-up to 8 hours
  • HSA and FSA eligible products for your budget
  • Grape flavored medicine with a liquid ibuprofen suspension form for easier dosing
  • Kids liquid pain reliever for ages 2 to 11
  • Kids ibuprofen that provides unsurpassed fever relief among OTC pain relievers/fever reducers for up to 8 hours
  • Kids fever medicine that reduces fever below 100 degrees F both faster and longer than Children's Tylenol
  • Fever reducer for kids that relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • One 4 fluid ounce bottle of grape-flavored Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11
  • GARUNTEE PRODUCT SHIP WORLD WIDE 14-23DAY CAN CHECK TRACKING: USPS UPS DHL FEDX
  • 4 FL OZ
  • Pain Reliever and Fever Reducer
  • For Ages 2 to 11 years
  • Lasts up to 8 hours, alcohol free
  • Compare to the active ingredients in Children's Motrin Bubble Gum
  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable forchildren ages 2-11
  • Children’s Advil comes in an easy-to-take liquid suspension formula
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Includes two 4 fl oz bottles of Children’s Advil Suspension, grape-flavored liquid fever medicine
  • Product Of Tylenol, Childrens Pain/Fever Reducer Splash Grape, Count 1 - Children & Infants / Grab All Varieties
  • 36 each
  • Pleasant cherry flavor.
  • caffeine-free and sodium-free.
  • Regimen Bayer Chewable 81 mg contains one-quarter the dose of a regular strength aspirin. The tablets are chewable for individuals who have difficulty swallowing pills.

More Info

1    2    3    4    5    6    7    8    9    10